# SDR 2003UALA00462

- Difficulty date: May 31, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 40,300 hours, 14,798 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT OFF-WING EMERGENCY SLIDE LIGHT AFT OF AFT OVERWING EXIT HATCH INOPERATIVE.  RELAMPED LIGHT.
